Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Stomach pain before periods, stomach cramps after getting periods, headaches, vomiting. Will Tylenol help?

I get really bad Stomach ache before periods for a week. After getting Periods i get really really bad Stomach cramps . So I take Tylenol for is it OK? and please tell what should I do any thing else for that to get rid from periods pain, head ache, body ache, and also vomiting .. Please help me I will be so appreciate..... Thank you so much!! :)
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
hi there, what you have described fits into the picture of premenstural symptom and dysmenhorea.Tylenol is fine but a mefenemic acid preperation may help you better. Also take plenty of fluids and rest during your periods to decrease the symptoms, and if these don't help then you can visit a gynecologist who could prescribe some hormonal pills to ease the pain. Take care.
Answered: Sat, 12 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor